# SDR SWAA2024011625820

- Difficulty date: November 28, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON BS663 VAPOR BARRIER WEB LOCATED BETWEEN LBL31 AND LBL35 2023-751313 CRACK ON BS663 VAPOR BARRIER WEB LOCATED BETWEEN LBL31 AND LBL35 AT LEVEL OF WL149<[01] TOOL USED; CALIPER PN: 500-197-30; SN: A18135081; DUE DATE: 21-JUL-24.;[02] REPAIRED VAPOR BARRIER WEB LOCATED BETWEEN LBL31 AND LBL35. IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10   REFER TO TTG8Q00PYBCM FOR WORK PERFORMED;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED ITEM RII : REPAIRED VAPOR BARRIER WEB LOCATED BETWEEN LBL31 AND LBL35. IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10  REFER TO TTG8Q00PYBCM FOR WORK PERFORMED
